# SDR AALA20120517007

- Difficulty date: May 17, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 53,512 hours, 28,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP IS CRACKED AT STATION 208 LONGERON 11 LEFT.  INSTALLED REPAIR STRAP AT FORWARD ENTRY AREA AT STATION 208 PER AARD 53-10-00-11.
